# SDR DALA2022082305705

- Difficulty date: August 22, 2022
- Submitted: August 23, 2022
- Operation: Air carrier
- Aircraft: N406DX
- Make and model: Airbus A330-941
- Aircraft serial: 1953
- Aircraft time: 7,734 hours, 967 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3406 . DURING THE DRILL-OUT PROCEDURE, THE UNDERLYING STR-7R WAS CONTACTED BY THE DRILL. THE SUBJECT STRINGER HAS DRILL START TOOLING DAMAGE ON THE SKIN ATTACH FLANGE OUTER RADIUS AREA. CORRECTIVE ACTION: REF ER/A 601711-14. (2376578)
